# SDR C2XA98IA514

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14821
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 160
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671000200
- Condition: Corroded
- Location: Bs 39
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, STRINGER 17R WAS FOUND CORRODED AT FRAME 39.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED STRINGER IAW THE ATR 42-320 SRM 51-21-28 AND 51-25-02.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (M)
